# SDR ASAA0977086

- Difficulty date: November 23, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N611AS
- Make and model: Boeing 737790
- Aircraft serial: 29753
- Aircraft time: 65,893 hours, 32,719 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 141A837012
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK MAIN CABIN FWD GALLEY DOOR FRAME.  REMOVED DAMAGED FRAME AND INSTALLED NEW FRAME.
